# SDR CA000926014

- Difficulty date: August 24, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 549 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Seized
- Location: Alternator
- Part time: 1,249 hours
- Component: Alternator
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR SEIZED.  BELT PULLEY SHEARED FROM MAIN DRIVESHAFT.  (X)
